Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Dadof4
Newbie

Reged: 09/16/13
Posts: 1
Hair loss and skin rash on stribild.....? new
      #273933 - 09/16/13 09:02 AM

I am newly pos, I started stribild 9 days ago and am suddenly covered in a skin rash of itchy red dots and my hair is rapidly falling out. Anyone experiencing this?

Post Extras: Remind Me!   Notify Moderator  
cybersecretary
Newbie

Reged: 10/25/12
Posts: 21
Re: Hair loss and skin rash on stribild.....? new
      #274082 - 09/27/13 08:35 AM

no, i started stribild aug2. what did the doc say/do?

Post Extras: Remind Me!   Notify Moderator  
Simplicity
Newbie

Reged: 10/03/13
Posts: 1
Re: Hair loss and skin rash on stribild.....? new
      #274146 - 10/03/13 05:06 PM

I started stribild on 9/5/13 and 2 wks later I noticed a skin rash forming with itchy red dots as well but no hair loss

Post Extras: Remind Me!   Notify Moderator  
SOUTHERN36078
Newbie

Reged: 04/04/13
Posts: 5
Re: Hair loss and skin rash on stribild.....? new
      #274157 - 10/04/13 11:31 PM

i been on stribild since may and havent had any of those side affects actually have had no side affects that i can think of.

Post Extras: Remind Me!   Notify Moderator  
Ninjawife
Newbie

Reged: 07/29/13
Posts: 19
Re: Hair loss and skin rash on stribild.....? new
      #274711 - 01/08/14 09:35 PM

I've been on Stribild for a few months now and have had problems with my hair as well. The doctor ran some tests and found that my iron is low. Don't ever be afraid to mention anything to your doctor, everyone is different and something little can clue your doctor into something that is easily corrected.

Post Extras: Remind Me!   Notify Moderator  
Gardener
Newbie

Reged: 12/19/13
Posts: 6
Loc: East coast
Re: Hair loss and skin rash on stribild.....? new
      #274723 - 01/09/14 09:32 PM

I started Stribild in November and so far no side effects.

Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1738
Loc: Jersey Shore
Re: Hair loss and skin rash on stribild.....?
      #274745 - 01/11/14 04:41 PM

Talk with your doctor. This med may not be the one for you. But there are sooo many others. Have you had a geno typing ?

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3231

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3